“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7795
School of Mathematics
  Title:   Operators compatible with a chain of subspaces of a Banach space
1.  G. A. Elliott
2.  B. R. Yahaghi
  Status:   Published
  Journal: J. Ramanujan Math. Soc.
  Vol.:  20
  Year:  2005
  Pages:   1-17
  Supported by:  IPM
A compact (in fact, nuclear)operator is constructed which is compatible with a given chain of closed subspaces of a separable Banach space, in the strong sense that it takes each of the subspaces onto a dense subspace of itself, and is injective modulo that subspace.

Download TeX format
back to top
scroll left or right